# SDR P5CA0601458

- Difficulty date: March 30, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 100,032 hours, 18,599 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relief Valve
- Part number: 3206254
- Part serial: 565
- Condition: Failed
- Location: Nr 2 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ON CLIMB, NR 2 ENGINE NACELLE TEMP WENT TO 9.0. AFTER RETARDING THROTTLES, TEMP STABILIZED.  REPLACED NR 2 ENGINE RELIEF VALVE; APPARENT SPRING FAILURE.  OPS NORMAL.
